MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/tbj.13627

Медицинская библиотека · The breast journal · 2019

Radiation recall dermatitis in response to adjuvant capecitabine immediately following postoperative radiotherapy in a patient with breast cancer.

Yang Kyungmi, Chun Mison

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Radiation recall is a known rare skin reaction that occurs in response to various systemic therapies following radiotherapy (RT). Implementation of a new treatment protocol, even with a drug that is commonly administered, should be approached with caution. This report details the clinical experience of a patient with breast cancer who experienced radiation recall dermatitis or radiosensitization in response to adjuvant capecitabine immediately following postoperative RT.

Для цитирования: Yang Kyungmi, Chun Mison. Radiation recall dermatitis in response to adjuvant capecitabine immediately following postoperative radiotherapy in a patient with breast cancer.. The breast journal. 2019. DOI: 10.1111/tbj.13627.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.